# SDR 08FDEA01237

- Difficulty date: April 1, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB128047
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD L/E PANEL NR 527 AB INNER SURFACE IS CHAFED AT THE END OF THE ACCESS DOOR HINGE.  BLENDED AREA.  FOUND TO BE OUT OF LIMITS IAW SRM 57-00-01 VOL I.  FABRICATED DOUBLER IAW SRM 57-00-01 VOL I & 57-31-01 VOL III.  ALODINED & PRIMED IAW SRM 51-21-01 VOL II.  ASSEMBLED IAW SRM 51-35-01 VOL II.  PAINTED IAW SRM 51-21-01 VOL II.
